# SDR I5PA2025022519307

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 67,957 hours, 18,269 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 47,315 hours, 16,096 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: D32924000A
- Part serial: M4991
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - LEFT ENG IDG AIR/OIL HEAT EXCHANGER LEAKING. R/R LH ENG IDG AIR/OIL HEAT EXCHANGER. NO LEAKS NOTED.
